MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SYNCHRONY; Cochlear Implant

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SYNCHRONY; Cochlear Implant
Model Number Mi1200 SYNCHRONY PIN
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
The implant reportedly was not detectable during in situ measurements.Re-implantation is considered, but a date has not yet been set.
 
Additional Manufacturer Narrative
Additional information: according to the limited information received from the field a technical implant failure seems likely.However to determine an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.
 
Event or Problem Description
The implant reportedly was not detectable during in situ measurements.
 
Event or Problem Description
The implant reportedly was not detectable during in situ measurements.The user was reimplanted on (b)(6)2026.
 
Additional Manufacturer Narrative
Additional information: according to the limited information received from the field a technical implant failure seems likely.However to determine an exact root cause device investigation would be necessary.Re-implantation has been done but the device has not been received yet.

Brand Name
SYNCHRONY
Common Device Name
Cochlear Implant
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
+43()577885626
MDR Report Key23631255
Report Number9710014-2025-01098
Device Sequence Number9317371
Product Code MCM
UDI-Device Identifier09008737093969
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/03/2026
Device Model NumberMi1200 SYNCHRONY PIN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer11/11/2025
11/11/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date02/04/2026
09/14/2026
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR
Patient SexFemale